Login      Sign Up

Ssri

About "Ssri"

SSRI refers to selective serotonin reuptake inhibitor. It is a class of drugs used to treat major depressive disorder and anxiety.

Related Terms: Selective Serotonin Reuptake Inhibitors, Escitalopram, Anxiety, Fluoxetine, Depression, Clonazepam, Paroxetine

Recently Answered Questions


Query: Hello doctor, I am a 23 year old male, and I took Lexapro for two months when I was 20 years old. And then quit abruptly, because every time I would sleep for a very long time without dreaming, and also wake up feeling bad. It has been three years now, and my sexual functioning and libido have gone...  Read Full »
Dr. Awadhesh P Singh Solanki
Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your concern regarding your symptoms and side effects of the medications. The symptoms you mentioned above are showing that you are suffering from dysthymia and moderate depression. Depression itself is a cause of poor sexual drive. Lexapro that is Esc...  Read Full »
 
Query: Hello doctor, I am a male who was diagnosed with generalized anxiety disorder (GAD) and social anxiety, eight years back. Initially, I was prescribed Paxil 20 mg, which helped treat my anxiety and depression but I started having side effects of weight gain, fatigue, and sexual dysfunction. When I st...  Read Full »
Dr. Manjunadh M Nair
Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Paroxetine acts on multiple receptors, and it is known for its withdrawal effects of weight gain due to its antihistaminic and anticholinergic action.SSRI (selective serotonin reuptake inhibitors) can cause significant sexual dysfunction. Usually, Bupropion along with SSR...  Read Full »
 
Query: Hi doctor, I am suffering from depression, anxiety, and OCD. I have tried triglycerides and SSRI, but they do not seem to work. I also have BP and diabetes. I am currently on cardiac medicines as I have undergone angioplasty twice. Please suggest me the treatment for depression.  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are currently on SSRI (selective serotonin reuptake inhibitor). Have you consulted a psychiatrist or your cardiologist regarding medicines for depression? Several medications are available for treating depression, but each drug takes on an average of two w...  Read Full »
 
Query: Dear doctor, I am a 35 year old male. Recently, I consulted a psychiatrist for a health issue and the doctor prescribed tablet Flunil 20, an antidepressant. After about two to three weeks, I noticed that I was becoming more and more asexual. My sexual desire and interest started to diminish. I can ...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. Fluoxetine (Flunil 20) belongs to the SSRI (selective serotonin reuptake inhibitors) class of antidepressants. Fluoxetine is one of the notorious antidepressants in relation to sexual side effects. The available data indicate that about 30 to 40 % of those taking Fluoxe...  Read Full »
 
Query: Hi doctor, Can I take vitamin B12 with Seroxat?  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Seroxat is Paroxetine and is an SSRI drug. You can take Vitamin B12 with this drug without any worries. Cyanocobalamine or Methylcobalamine either of the form you can take. This will not cause any drug interdictions. Take care. For more information consult a psychi...  Read Full »
 
Query: Hello doctor, I need your help regarding OCD disease. It looks like my fiancee is having this problem and she has been suffering a lot since last month. I am seeing sudden changes in her behavior like getting sad, no feelings, and changes in the mood so frequently. She does not want to go outside a...  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hello, Welcome to icliniq.com. In OCD (obsessive-compulsive disorder) drugs from SSRI (selective serotonin reuptake inhibitor) group such as Fluoxetine 20 mg to start then up to 80 mg or more or Fluvoxamine and psychotherapy are helpful. These drugs are prescription only drugs. Also, you have to ...  Read Full »
 
Query: Dear doctor, I am taking SNRI/ SSRI for around 20 years. Five years ago, my general anxiety got worse. So, my doctor switched from Citalopram 10 mg to Escitalopram 10 mg (one per day). Citalopram was taken five years to 10 years ago, before that Zoloft 20 mg per day. Now my GAD is getting worse. A ...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Buspirone is a different drug than Escitalopram. Escitalopram is an SSRI (selective serotonin reuptake inhibitor) and helps improve serotonergic neurotransmission in the brain. The drug should be taken regularly in order to improve anxiety and depression. Buspirone i...  Read Full »
 
Query: Hello Doctor, I had a horrible panic attack two weeks ago. My arms and legs went numb. Even now I am having trouble with them and my balance. What can I do to stop this?  Read Full »
Dr. M K Rathore
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The treatment includes some medicines and psychotherapy. 1) Medication includes antidepressants (SSRI's, TCI), antianxiety drugs. It is better to see some doctor before taking any medicine as the best medication for your panic attacks will depend on a variety of factors, ...  Read Full »
 
Query: Hello doctor, I am 45 years old and working as a senior level finance professional in a multi-partner practice owned by all of us. After going through the high levels of anxiety for several years, I consulted a psychologist who is my friend. After few months of showing little improvement, he put me ...  Read Full »
Dr. Manish Bajpayee
Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com.  From your detailed information, I feel that you have responded to medication. All SSRI (selective serotonin reuptake inhibitor) medications tend to over time make the person who takes them more relaxed. This could be attributed to the main task of reducing anxiety. Thus...  Read Full »
 
Query: Hello doctor, I want some pills which will help to last my erection for long during the intercourse. Please suggest some pills which are available in local medical shops. Also, please list if there are any side effects of taking them.  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hello, Welcome back to icliniq.com. I have gone through your problem and understand your concern. Drugs from the SSRI (selective serotonin reuptake inhibitor) group has the side effects of delayed ejaculation. So I suggest you take tablet Paroxetine up to 25 mg once a day or tablet Fluoxe...  Read Full »
 


{{item.dr_name}}
{{item.sp}}  

 
 

Do you have a question on Ssri? We have medical experts to help you right away.

Ask a Doctor Online Now!